Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (22), No (4), Year (2011-12) , Pages (355-361)

Title : ( Frames and Homogeneous Spaces )

Authors: Arash Ghaani Farashahi , Rajab Ali Kamyabi Gol ,

Citation: BibTeX | EndNote

Let G be a locally compact group and H be a compact subgroup of G also let mu be a g-invariant measure on the homogeneous space G/H. In this article we extend the linear operator Th as a bounded surjective linear oprator.


, Homogeneous space, G-invariant measure, Bessel sequence, Frame, Voice
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ghaani Farashahi, Arash and Kamyabi Gol, Rajab Ali},
title = {Frames and Homogeneous Spaces},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2011},
volume = {22},
number = {4},
month = {December},
issn = {1016-1104},
pages = {355--361},
numpages = {6},
keywords = {Homogeneous space;G-invariant measure; Bessel sequence; Frame; Voice transform},


%0 Journal Article
%T Frames and Homogeneous Spaces
%A Ghaani Farashahi, Arash
%A Kamyabi Gol, Rajab Ali
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2011